# SDR IPXA09556396

- Difficulty date: May 31, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1220 AT STRINGER S-26R.  DENT WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-00-07, FIG 101.  CUT OUT DAMAGED AREA IAW EA 757-5362-27-A1874.  HFEC INSPECT AT CUTOUT + HOLES IAW NTM51-00-19PT6/-16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS ON MAE TR 3 T9/795432 (7075-T6) & T9/795433 (7075T6511).  INSTALLED REP PARTS IAW EA757-5362-27-1874 AND UPS EO B-757-5310-33978-A.
